File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the common right factors of meromorphic functions

TitleOn the common right factors of meromorphic functions
Authors
Issue Date1997
PublisherAustralian Mathematical Society. The Journal's web site is located at http://www.austms.org.au/Publ/Bulletin/
Citation
Bulletin Of The Australian Mathematical Society, 1997, v. 55 n. 3, p. 395-403 How to Cite?
AbstractIn this paper, common right factors (in the sense of composition) of p1 + p2F and p3 + p4F are investigated. Here, F is a transcendental meromorphic function and pi's are non-zero polynomials. Moreover, we also prove that the quotient (p1 + p2F)/(p3 + p4F) is pseudo-prime under some restrictions on F and the pi 's. As an application of our results, we have proved that R(z)H(z) is pseudo-prime for any nonconstant rational function R(z) and finite order periodic entire function H(z).
Persistent Identifierhttp://hdl.handle.net/10722/156106
ISSN
2015 Impact Factor: 0.566
2015 SCImago Journal Rankings: 0.488
References

 

DC FieldValueLanguage
dc.contributor.authorNg, TWen_US
dc.contributor.authorYang, CCen_US
dc.date.accessioned2012-08-08T08:40:25Z-
dc.date.available2012-08-08T08:40:25Z-
dc.date.issued1997en_US
dc.identifier.citationBulletin Of The Australian Mathematical Society, 1997, v. 55 n. 3, p. 395-403en_US
dc.identifier.issn0004-9727en_US
dc.identifier.urihttp://hdl.handle.net/10722/156106-
dc.description.abstractIn this paper, common right factors (in the sense of composition) of p1 + p2F and p3 + p4F are investigated. Here, F is a transcendental meromorphic function and pi's are non-zero polynomials. Moreover, we also prove that the quotient (p1 + p2F)/(p3 + p4F) is pseudo-prime under some restrictions on F and the pi 's. As an application of our results, we have proved that R(z)H(z) is pseudo-prime for any nonconstant rational function R(z) and finite order periodic entire function H(z).en_US
dc.languageengen_US
dc.publisherAustralian Mathematical Society. The Journal's web site is located at http://www.austms.org.au/Publ/Bulletin/en_US
dc.relation.ispartofBulletin of the Australian Mathematical Societyen_US
dc.titleOn the common right factors of meromorphic functionsen_US
dc.typeArticleen_US
dc.identifier.emailNg, TW:ntw@maths.hku.hken_US
dc.identifier.authorityNg, TW=rp00768en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1017/S0004972700034067-
dc.identifier.scopuseid_2-s2.0-0040650100en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0040650100&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume55en_US
dc.identifier.issue3en_US
dc.identifier.spage395en_US
dc.identifier.epage403en_US
dc.publisher.placeAustraliaen_US
dc.identifier.scopusauthoridNg, TW=7402229732en_US
dc.identifier.scopusauthoridYang, CC=7407739661en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats